# SDR CALA2021091701589

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323132220003
- Condition: Corroded
- Location: Frms 56-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL TOP SURFACE HAS CORROSION IN MULTIPLE AREAS FROM FR 56-59 (A3NB-53-4-6179). GENERATED BY V077960 AT HAECO LC Q PER NR 9296531 (20531). REMOVED AND REPLACED AFT CARGO DOOR SILL IAW A319 SRM 51-42-11 PERFORMED BY V913406 AND INSP BY V925611.
